# SDR AALA202305165481

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 15,187 hours, 6,550 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33018
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF WE HAD AN UNSAFE LANDING GEAR INDICATION WITH ALL THREE GEAR INDICATIONS RED. PERFORMED A LIGHTS TEST AND THE NOSE GEAR GREEN LIGHT WAS INOPERATIVE. EMERGENCY DECLARED; FLIGHT RETURNED TO DFW LANDING SAFELY. MAINTENANCE REPLACED THE LANDING GEAR CONTROL LEVEL MODULE PER AMM 32-31-11. ACCOMPLISHED SATISFACTORY GEAR SWINGS AND OPERATIONAL CHECKS.
